Open Access

Markov states on quantum lattice systems and its representations


Full Text

Coming Soon.





Article Information

TitleMarkov states on quantum lattice systems and its representations
SourceMethods Funct. Anal. Topology, Vol. 4 (1998), no. 3, 33-38
MathSciNet MR1772629
CopyrightThe Author(s) 1998 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

N. N. Ganikhodjaev and F. M. Mukhamedov, Markov states on quantum lattice systems and its representations, Methods Funct. Anal. Topology 4 (1998), no. 3, 33-38.


BibTex

@article {MFAT72,
    AUTHOR = {Ganikhodjaev, N. N. and Mukhamedov, F. M.},
     TITLE = {Markov states on quantum lattice systems and its representations},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {4},
      YEAR = {1998},
    NUMBER = {3},
     PAGES = {33-38},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=72},
}


All Issues